# SDR SWAA2022021170906

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-800
- Aircraft serial: 63602
- Aircraft time: 13,708 hours, 6,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT PANEL 121ZAC HAS 1? CRACK ; / [01] PERFORMED INTERIM REPAIR PER M21-125-00698.
